# SDR CA970325008

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bnorm BN2A27
- Engine: Lyc O540E4C5
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt - Rt Elev Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF LEFT AND RIGHT ELEVATOR ATTACH BRACKETS, THEY WERE BOTH FOUND SEVERELY CRACKED. UNITS EXHIBITED NO DAMAGE DURING PREVIOUS INSPECTION. PROBLEM BELIEVED CAUSED BY EXCEEDING FLAP EXTEND SPEEDS IN AN EFFORT TO SLOW AIRCRAFT.
